# SDR CA031110007

- Difficulty date: September 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Skrsky S58ET
- Aircraft time: 9,521 hours
- Engine: Pwa PT6T3
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Broken
- Location: Turbine Section
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT WAS ENGAGED IN FIRE FIGHTING DUTIES WHEN ENGINE VIBRATION WAS FELT.  ALL AIRCRAFT SYSTEMS WERE IN NORMAL, OPERATIONAL AND PERFORMANCE LIMITS.  SUBSEQUENT TROUBLESHOOTING OF THE POWER SECTION WAS COMPLETED AND THE POWER SECTION WAS REMOVED FROM THE AIRCRAFT FOR FURTHER INVESTIGATION.  PRELIMINARY TEARDOWN FOUND THAT COMPRESSOR TURBINE WHEEL HAD THREE PARTIAL BLADES MISSING.  ONE BLADE WAS MISSING HALF OF ITS LENGTH AND TWO OTHERS MISSING APPROXIMATELY .1250 INCH FROM THE TIP OF THE BLADES.  THE POWER SECTION IS CURRENTLY AT AN ENGINE OVERHAUL SHOP FOR FURTHER INVESTIGATION.  INVESTIGATION REPORTS ARE CURRENTLY PENDING.
